# SDR CVGA20200908001

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N444AM
- Make and model: Cessna 525B
- Aircraft serial: 525B0063
- Aircraft time: 2,290 hours, 1,690 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 1652
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A, G

## Discrepancy

LOSS OF CABIN PRESSURE AT ALTITUDE.
